Tinnitus after stereotactic radiotherapy - BT Buddies
BT Buddies
Welcome, Guest
Please Login or Register.    Lost Password?
Tinnitus after stereotactic radiotherapy (1 viewing) (1) Guest
Go to bottom Favoured: 0
TOPIC: Tinnitus after stereotactic radiotherapy
#3701
Andy (User)
Posts: 1
graphgraph
User Offline Click here to see the profile of this user
Tinnitus after stereotactic radiotherapy 5 Years, 10 Months ago  
Hi! I had my tumour de-bulked 3 years ago and had stereotactic radiotherapy (SRT) after surgery. In August this year I developed tinnitus and it seems damage was caused to the auditory nerves during treatment. I have spoken with oncology nurses today, and they have told me that I am not the first person to contact them with this problem. The treatment team at Clatterbridge have been contacted by Walton Neuro regarding this issue, and I am now waiting for an answer. I just wondered if anyone else was in a similar situation.

regds

Andy
 
Logged Logged  
 
Andy
  The administrator has disabled public write access.
      Topics Author Date
    emo
Tinnitus after stereotactic radiotherapy
Andy 2013/12/17 11:38
    thread link
thread linkthread link Re:Tinnitus after stereotactic radiotherapy
Cassandra 2014/02/02 23:38
Go to top
 


SAPE ERROR: Нет доступа на запись к файлу: /home/btbuddies/public_html/templates/68portal_orig/images/cache/3f9e7ffccc6995af0bc4886a484f1db1/links.db! Выставите права 777 на папку.